# SDR COMA0660329

- Difficulty date: May 9, 2006
- Submitted: May 11, 2006
- Operation: Air carrier
- Aircraft: N936CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7043
- Aircraft time: 29,406 hours, 27,285 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Lack Of Lube
- Location: Nose
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5028 - UPON GEAR DOWN SELECTION NOSE GEAR DID NOT EXTEND.  RED GEAR DISAGREE MESSAGE APPEARED.  GEAR EXTENDED AFTER MANUAL GEAR HANDLE PULLED.  PERFORMED FUNCTIONAL TEST OF GEAR EXTENSION/RETRACTION SYSTEM AND GEAR PRIORITY VALVE TEST, NO DEFECTS NOTED.  CLEANED AND LUBRICATED NOSE GEAR, OPS CHECK GOOD.
